Open Access
Translator Disclaimer
2011 The Existence of Solutions for a Nonlinear Fractional Multi-Point Boundary Value Problem at Resonance
Xiaoling Han, Ting Wang
Int. J. Differ. Equ. 2011(SI1): 1-14 (2011). DOI: 10.1155/2011/401803

Abstract

We discuss the existence of solution for a multipoint boundary value problem of fractional differential equation. An existence result is obtained with the use of the coincidence degree theory.

Citation

Download Citation

Xiaoling Han. Ting Wang. "The Existence of Solutions for a Nonlinear Fractional Multi-Point Boundary Value Problem at Resonance." Int. J. Differ. Equ. 2011 (SI1) 1 - 14, 2011. https://doi.org/10.1155/2011/401803

Information

Received: 16 May 2011; Accepted: 16 June 2011; Published: 2011
First available in Project Euclid: 26 January 2017

zbMATH: 1242.34007
MathSciNet: MR2824912
Digital Object Identifier: 10.1155/2011/401803

Rights: Copyright © 2011 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2011 • No. SI1 • 2011
Back to Top